MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE III BLOODCHAMBER II; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE III BLOODCHAMBER II; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CRIT-LINE III BLOODCHAMBER II
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A registered nurse at the user facility reported that three (3) hours into a four (4) hour treatment, a fresenius crit-line blood chamber completely disconnected from a gambro revaclear dialyzer and 200 cubic centimeters (cc) of blood was lost.Treatment was stopped and the crit-line blood chamber was replaced with a new one.The patient completed treatment without any ill effects, adverse events or medical intervention.The machine was not removed from service following this incident.No samples were available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the alleged event is not confirmed.The device was not returned to the manufacturing plant for investigation, therefore a root cause of the alleged event could not be determined.
 
Additional Manufacturer Narrative
Follow up #2: evaluation.
 
Additional Manufacturer Narrative
All the involved personnel is duly trained and instrument calibration and machine maintenance status is in compliance.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description

Brand Name
CRIT-LINE III BLOODCHAMBER II
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key6653966
Report Number2937457-2017-00485
Device Sequence Number19120112
Product Code KOC
UDI-Device Identifier00840861102020
UDI-Public00840861102020
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K160749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberCRIT-LINE III BLOODCHAMBER II
Device Catalogue Number191058
Device Lot Number16061302
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer06/05/2017
05/30/2018
05/30/2018
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date01/31/2018
05/30/2018
05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight70